# SDR UALA2011093005308

- Difficulty date: September 29, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,789 hours, 4,995 cycles
- Engine: Pwa PW40903
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Diode
- Condition: Malfunctioned
- Location: Rat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT INADVERTENTLY DEPLOYED, WHILE RESETTING CB'S IN ELMS P310 PSU-A&B PRIM (B4-C7) AND ELMS P310 PSU-A&B ALTN (J5-K5).  RAT RETRACTED PER AMM.  ITEM WORK WITH EG6198 FOR OPERATIONAL TEST.  REPLACED TB405 POS 12 DIODE ACCOMPLISHED FIM TASK 24-09-TASK 819 AND RAT DID NOT DEPLOY.
